Alert archive / Florida / Special Weather Statements in 2009

Special Weather Statement, NWS Miami, FL

June 18, 2009Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jun 18, 2009, 1:49 PM EDT for Miami-Dade County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 1:49 PM EDT (17:49 UTC)
Expired
Jun 18, 2009, 2:45 PM EDT
In force
56 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 5 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1312 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 181749
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT THU JUN 18 2009

FLZ073-074-173-181845-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
149 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL METRO MIAMI-DADE COUNTY...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE HAMMOCKS...MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL AFFECT...

WEST KENDALL...
THE HAMMOCKS...
INTERSECTION KROME AND KENDALL DRIVE...
COUNTRY WALK...
INLIKITA...

AND SURROUNDING COMMUNITIES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2548 8049 2565 8065 2581 8041 2568 8028
TIME...MOT...LOC 1749Z 045DEG 10KT 2568 8043

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 18, 1:43 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 18, 1:43 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT THU JUN 18 2009

.AVIATION...NNE STEERING WINDS TO KEEP TSTMS E OF E COAST
TERMINALS XCPT KTMB WHR TEMPO MVFR CIG/VSBY PSBL THRU 20Z.
OTRW...VFR THRU PD. SFC WND CRNTLY E 10-12 KTS BCMG LGT/VRBL
AFT 01Z TO PSBL LGT SW/W 09-13Z THEN ESE 10-12 KTS AFT 13Z
KTS AS E COAST SEA BREEZE DVLPS. KAPF WNW 8-10KT SEA BREEZE
TO BCM LGT/VRBL AFT 00Z WITH W COAST SEA BREEZE REDVLPG AFT
14Z W 8-10 KTS. OTRW...VFR THRU PD THOUGH PSBL 21-00Z WITH
CHC OF MVFR CIG/VSBY THOUGH VCTS IN TAF ATTM.

&&

.PREV DISCUSSION... /ISSUED 1015 AM EDT THU JUN 18 2009/

UPDATED...WELL, LETS GET READY FOR ANOTHER ACTIVE
AFTERNOON...MAINLY INTERIOR AND WEST...THOUGH WESTERN SUBURBS OF
THE EASTERN METRO AREAS MAY NOT NECESSARILY BE FREE OF ANY STORM
ACTIVITY THIS AFTERNOON.

12Z SOUNDINGS, LOCAL AND UPSTREAM (NORTH) CAME UP WITH IMPRESSIVE
PARAMETERS, I.E. CAPE ABOVE 4000, LI AROUND -8. AFTER MODIFYING THE
SOUNDING FOR EXPECTED AFTERNOON TEMP AND LOCAL ANALYSIS OF SEVERAL
OTHER PARAMETERS, A HIGH CHANCE OF MICROBURSTS WAS DETERMINED FOR
THIS AFTERNOON WITH WIND SPEEDS APPROACHING 60 MPH. MEAN WIND FLOW IS
EXPECTED STEER ANY STORM THAT DEVELOPS TOWARD INTERIOR/WEST AREAS,
HOWEVER, WHERE WILL THEY START TO DEVELOP WILL BE A FUNCTION OF HOW
FAR INLAND WILL THE SEA BREEZES BE AT THE TIME CONVECTION STARTS.
WITH THAT IN MIND, DECIDED TO RAISE POPS SLIGHTLY OVER WRN SUBURBS
OF THE ERN METRO AREAS TO INDICATE SCT POPS. WILL ALSO INDICATE
SMALL SIZE HAIL AND GUSTY WINDS WITH MOST STORMS TODAY, HOWEVER...A
STORM OR TWO COULD REACH SEVERE LEVELS WITH UP TO PENNY SIZE HAIL
AND WIND GUSTS TO ARND 60 MPH OVER PORTIONS OF THE INTERIOR/WEST
COAST. THE ZFP, CWF AND HWO HAVE BEEN UPDATED.

RGH

..........................PREVIOUS DISCUSSION....................

AVIATION...
VFR CONDITIONS EXPECTED IN THE MORNING BUT OUTSIDE OF CONVECTION
IN THE AFTERNOON. SEA BREEZES WILL START ARND 15Z AT BOTH COASTS
AND TSTMS WILL BEGIN BY THE AFTERNOON. SINCE THE STEERING FLOW
WILL BE TO THE SW, ENDED VCTS OVER EAST TERMINALS SEVERAL HOURS
EARLIER THAN THE KAPF TERMINAL. A THUNDERSTORM COMPLEX MOVING
SOUTH THROUGH SOUTH GEORGIA IS EXPECTED TO GRADUALLY TURN
SOUTHWEST, THEREFORE THE NORTHWEST SECTIONS OF SOUTH FLORIDA AND
POSSIBLY KAPF MAY BE AFFECTED WITH ENHANCED ACTIVITY AFTER MID
AFTERNOON, IF THIS COMPLEX HOLDS TOGETHER.

AVIATION...BNB/GR

PREV DISCUSSION... /ISSUED 341 AM EDT THU JUN 18 2009/

DISCUSSION...
MODELS CONTINUE TO BE IN GOOD AGREEMENT CONCERNING THE OVERALL
SYNOPTIC PATTERN INTO EARLY NEXT WEEK...BUT DIFFERENCES IN THE
DETAILS DO POP UP BY MONDAY. THE LARGE DEEP-LAYER RIDGE CENTERED
OVER THE LOWER MS VALLEY WILL ELONGATE E-W THIS PERIOD AND GRADUALLY
BUILD ACROSS NCNTRL FL. SFC RIDGE AXIS THOUGH WILL LIE ACROSS SOUTH
FL WITH A WEAK PRESSURE GRADIENT. THIS PATTERN SHOULD CONTINUE TO
LEAD TO SEA BREEZE DEVELOPMENT ON BOTH COASTS EACH DAY...FIRST ON
THE EAST COAST SEA BREEZE MOST LIKELY AS IT MOVES ACROSS THE CENTRAL
OR WESTERN METRO AREAS DURING THE LATE MORNING/MIDDAY HRS. FAIRLY
STRONG NERLY STEERING FLOW AROUND THE PERIPHERY OF THE RIDGE WILL
MOVE STORMS QUICKLY INLAND TODAY AND FRIDAY...WITH HIGHEST POPS
ACROSS THE WESTERN INTERIOR AND GULF COAST...WITH STORMS ALSO FIRING
ALONG THE GULF COAST SEA BREEZE AND MOVING BACK TOWARDS THE GULF.
ONE CAVEAT IS THE CURRENT MCS HAULING SSE AROUND THE EAST SIDE OF
THE RIDGE THROUGH ERN GA. EXAMINATION OF 00Z SOUNDINGS AND MODEL FCST
SOUNDINGS SHOW IT IS BEING DRIVEN BY ROUGHLY 30KT NRLY MID LEVEL
FLOW. THIS SHOULD HELP KEEP SOME ORGANIZATION TO THE COMPLEX AS IT
COMES SOUTH INTO AN AREA OF MODERATE ELEVATED INSTABILITY ACROSS
SRN GA/NRN FL THROUGH SUNRISE. AM UNSURE HOW LONG THE COMPLEX WILL
SURVIVE TODAY DUE TO GRADUALLY WEAKENING MID LEVEL FLOW SOUTH DOWN
THE FL PENINSULA...BUT CANNOT IGNORE THAT IT WILL BE COMING DOWN THE
PENINSULA DURING DAYTIME HEATING WITH CAPES OVER 3000J/KG
DEVELOPING AHEAD OF IT. CORFIDI VECTORS ARE NNERLY BY THE TIME IT
WOULD REACH SCNTRL FL THIS AFTERNOON...SO A GRADUAL BEND TO THE
WEST IS EXPECTED IF IT SURVIVES THAT LONG...AND IT COULD CLIP
OR NRN/WRN ZONES MID-LATE AFTERNOON/EARLY THIS EVENING...AND ALSO
IMPACT THE POP FCST ACROSS THE REST OF THE AREA. DAY SHIFT WILL
MONITOR LATEST TRENDS ACCORDINGLY.

OTHERWISE...AS RIDGE EXPANDS EWARD TO OUR NORTH STABILITY INCREASES
ACROSS THE REGION...ESPECIALLY IN THE ECMWF WHICH ORIENTS THE
RIDGE AXIS A LITTLE FURTHER SOUTH CLOSER TO OUR REGION. DEPENDING
ON THE EXACT ORIENTATION OF THE RIDGE...STORMS COULD BE ISOLATED
AT MOST SATURDAY AND SUNDAY. TEMPS WILL CONTINUE TO BE
HOT...THOUGH WITH SEA BREEZES HIGHS SHOULD REMAIN AROUND 90 ALONG
THE COASTS...BUT HIGHS WILL CLIMB INTO THE UPPER 90S ACROSS THE
WESTERN INTERIOR. HEAT INDICES AROUND 105F ARE LIKELY EACH DAY
ACROSS THOSE AREAS.

BY EARLY NEXT WEEK A LARGE SCALE PATTERN CHANGE IS FCST TO TAKE
PLACE ACROSS NOAM AS TROUGHS DIG ON EACH COAST AND A COMPLEX
OMEGA BLOCK DEVELOP OVER THE CONUS. A STRONG CUTOFF LOW FORMS BY
MONDAY OFF THE MID ATLC STATES...WITH A DEEP-LAYER TROUGH AXIS
DIGGING SOUTH ACROSS THE FL PENINSULA LATER MONDAY...THEN
REMAINING STATIONARY THROUGH THE UPCOMING WEEK. THIS WILL PUT THE
REGION IN NEARLY UNIDIRECTIONAL WESTERLY FLOW...AND AS SPOKES OF
ENERGY DROP SE INTO THE BASE OF THE TROUGH OVER FL IT APPEARS A
WET PERIOD IS LIKELY FROM MONDAY NIGHT ON. WHILE THE WESTERLY FLOW
WOULD NORMALLY ARGUE FOR THE HIGHEST POPS ACROSS EASTERN
AREAS...THE AMOUNT OF ENERGY PERIODICALLY DROPPING INTO THE BASE
OF THE TROUGH SUGGESTS CLUSTERS OF STORMS COULD FORM OVER THE NRN
GULF AND MOVE INTO WESTERN PARTS OF SOUTH FL AS WELL...SO WILL
KEEP POPS FAIRLY UNIFORM FOR NOW. GFS SHOWS PWATS INCREASING TO
OVER 2 INCHES DURING THIS PERIOD AS WELL...SO THERE WILL BE THE
POTENTIAL FOR HEAVY RAINFALL ESPECIALLY GIVEN THERE MAY BE A WEAK
SFC BOUNDARY STALLING ACROSS THE AREA ASSOCIATED WITH THE TROUGH.

MARINE...
LIGHT WINDS 10 KTS OR LESS WITH SEAS LESS THAN 3 FT THROUGH THE
WEEKEND...OUTSIDE THUNDERSTORM ACTIVITY. WINDS WILL GENERALLY BE
FROM A SERLY TO SRLY DIRECTION..THEN BECOME SW EARLY NEXT WEEK WITH
AN INCREASE IN SPEED LIKELY. MARINERS ESPECIALLY ACROSS LAKE
OKEECHOBEE AND THE GULF WATERS SHOULD MONITOR CONVECTIVE TRENDS THE
NEXT FEW DAYS AS POPS WILL BE HIGHEST IN THESE AREAS...AND STRONG
WINDS ARE LIKELY IN ANY STORMS.

FIRE WEATHER...
NO CONCERNS THIS PERIOD AS MOISTURE REMAINS PLENTIFUL.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  91  75  91 / 10 20 10 20
FORT LAUDERDALE  77  90  76  90 / 10 20 10 20
MIAMI            78  92  79  91 / 10 20 10 20
NAPLES           75  91  75  90 / 20 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR FLZ063-
     FLZ066-FLZ069-FLZ070.

AM...NONE.
GM...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR GMZ656.

&&

LONG TERM...47/RHG
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 18, 12:10 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1210 PM EDT THU JUN 18 2009

FLZ063-066>075-168-172>174-190100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1210 PM EDT THU JUN 18 2009

...SEVERE THUNDERSTORM WATCH 463 UNTIL 7 PM EDT WESTERN INTERIOR/WEST COAST...
...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND WEST COAST AFTERNOON INTO EVENING...
...SCATTERED AFTERNOON AND EVENING STORMS ALL AREAS EXCEPT EAST COAST...
...HEAT INDICES TO 105 INTERIOR AND NORTHWEST AREAS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EARLY EVENING MAINLY OVER ALL AREAS EXCEPT THE EAST
COAST WHERE THEY WILL BE ISOLATED. FREQUENT LIGHTNING STRIKES,
LOCALLY HEAVY RAINFALL, HAIL, AND GUSTY WINDS WILL BE POSSIBLE
WITH THE STRONGEST THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR
THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY.

WIND: THE STRONGEST STORMS WILL PRODUCE WINDS BETWEEN 50 AND 60
MPH THIS AFTERNOON INTO THIS EVENING MAINLY OVER THE WESTERN
INTERIOR AND WEST COAST METRO AREAS.

HAIL: HAIL UP TO DIME SIZE IN DIAMETER OVER MOST OF INLAND SOUTH
FLORIDA UP TO PENNY SIZE IN DIAMETER MAINLY OVER THE WESTERN
INTERIOR AND WEST COAST METRO AREAS THIS AFTERNOON INTO THIS
EVENING.

FLOODING: URBAN FLOODING MAY BECOME A PROBLEM WITH STORMS MOVING
OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING.

TEMPERATURES: TEMPERATURES WILL GET UP INTO THE MID TO UPPER 90S
OVER THE INTERIOR AND NORTHWEST AREAS OF SOUTH FLORIDA THIS
AFTERNOON. THIS WILL MAKE THE HEAT INDEX READINGS CLIMB NEAR THE
105 DEGREE MARK THIS AFTERNOON OVER THE INTERIOR AND NORTHWEST AREAS.
PEOPLE NEED TO LIMIT OUTSIDE ACTIVITY OVER THESE AREAS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH EARLY NEXT WEEK.
LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE
THE PRIMARY THREATS WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE INTERIOR AND WEST COAST
METRO AREAS THIS AFTERNOON INTO THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 18, 1:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
120 PM EDT THU JUN 18 2009

FLZ073-074-173-181800-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
120 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING ACROSS METRO CENTRAL MIAMI-DADE COUNTY...

AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWEETWATER...MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL AFFECT...

CORAL WAY VILLAGE...
SWEETWATER...
FIU SOUTH CAMPUS...
WESTWOOD LAKES...
THE FALLS...
PALMETTO BAY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2573 8022 2572 8024 2570 8024 2556 8035
      2577 8060 2588 8034 2575 8020
TIME...MOT...LOC 1720Z 055DEG 10KT 2577 8035

BAXTER
Special weather statement, Jun 18, 1:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT THU JUN 18 2009

FLZ073-074-173-181845-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
149 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL METRO MIAMI-DADE COUNTY...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE HAMMOCKS...MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL AFFECT...

WEST KENDALL...
THE HAMMOCKS...
INTERSECTION KROME AND KENDALL DRIVE...
COUNTRY WALK...
INLIKITA...

AND SURROUNDING COMMUNITIES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2548 8049 2565 8065 2581 8041 2568 8028
TIME...MOT...LOC 1749Z 045DEG 10KT 2568 8043

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:27 PM EDTSpecial Marine WarningMFL63 min
Jun 17, 10:55 PM EDTSpecial Marine WarningMFL65 min
Jun 18, 1:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 18, 2:38 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 18, 2:46 PM EDTSpecial Weather StatementMFLMonroe44 min
Jun 18, 2:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 18, 2:57 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade48 min
Jun 18, 3:34 PM EDTSpecial Weather StatementMFLMonroe41 min
Jun 18, 4:04 PM EDTSpecial Marine WarningMFL56 min
Jun 18, 4:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Jun 18, 4:36 PM EDTSpecial Marine WarningMFL33 min
Jun 18, 5:02 PM EDTSpecial Marine WarningMFL58 min
Jun 18, 5:21 PM EDTSpecial Weather StatementMFLGlades54 min
Jun 18, 5:33 PM EDTSpecial Weather StatementMFLMonroe27 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningMFLGlades59 min
Jun 18, 5:48 PM EDTSpecial Marine WarningMFL57 min
Jun 18, 5:55 PM EDTSpecial Weather StatementMFLGlades, Hendry65 min
Jun 18, 6:00 PM EDTSpecial Marine WarningMFL60 min
Jun 18, 6:19 PM EDTSpecial Weather StatementMFLCollier56 min
Jun 18, 6:25 PM EDTSpecial Weather StatementMFLHendry35 min
Jun 18, 6:35 PM EDTSevere Thunderstorm WarningMFLCollier55 min
Jun 18, 6:36 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach54 min
Jun 18, 6:45 PM EDTSpecial Marine WarningMFL60 min
Jun 18, 6:45 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 18, 6:52 PM EDTFlash Flood WarningMFLGlades113 min
Jun 18, 6:59 PM EDTSpecial Marine WarningMFL61 min
Jun 18, 7:03 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach41 min
Jun 18, 7:44 PM EDTSpecial Marine WarningMFL53 min
Jun 18, 7:50 PM EDTSpecial Weather StatementMFLCollier25 min

Nearby

Special Weather Statements in Florida, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.